Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Aug 3, 2007, 6:10 AM PDT for 5 counties in Idaho. It took effect at Aug 3, 2007, 1:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2007, 6:10 AM PDT (13:10 UTC)
- In effect from
- Aug 3, 2007, 1:00 PM PDT
- Expired
- Aug 3, 2007, 9:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 1.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4200 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KOTX 031310 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 610 AM PDT FRI AUG 3 2007 IDZ101-031415- /O.CAN.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- 610 AM PDT FRI AUG 3 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FIRE WEATHER WATCH. HOWEVER...BREEZY WINDS AND LOW HUMIDITY WILL STILL BE LIKELY BY LATE AFTERNOON. A DRY COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO THIS MORNING BRINGING GUSTY WINDS TO THE REGION. BY AFTERNOON...SUSTAINED WINDS OF 10 TO 15 MPH WITH GUSTS UP TO 25 MPH WILL BE POSSIBLE ACROSS THE IDAHO PANHANDLE. $$ WAZ673-686-032115- /O.UPG.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/ /O.NEW.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON NORTHEAST (ZONE 686)- 610 AM PDT FRI AUG 3 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO THIS MORNING BRINGING GUSTY WINDS TO THE REGION. BY AFTERNOON...SUSTAINED WINDS OF 15 MPH WITH GUSTS TO 30 MPH WILL BE COMMON FROM MOSES LAKE TO SPOKANE. NORTH OF SPOKANE...LIGHTER WINDS AND SLIGHTLY HIGHER HUMIDITIES WILL NOT REACH CRITICAL THRESHOLDS. THE COMBINATION OF THESE GUSTY WINDS...LOW HUMIDITIES...AND DRY FUELS WILL CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR SPOKANE AND THE UPPER COLUMBIA BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS86 KOTX 031525 CCA RFWOTX RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SPOKANE WA 610 AM PDT FRI AUG 3 2007 IDZ101-031415- /O.CAN.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- 610 AM PDT FRI AUG 3 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FIRE WEATHER WATCH. HOWEVER...BREEZY WINDS AND LOW HUMIDITY WILL STILL BE LIKELY BY LATE AFTERNOON. A DRY COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO THIS MORNING BRINGING GUSTY WINDS TO THE REGION. BY AFTERNOON...SUSTAINED WINDS OF 10 TO 15 MPH WITH GUSTS UP TO 25 MPH WILL BE POSSIBLE ACROSS THE IDAHO PANHANDLE. $$ WAZ673-686-032115- /O.UPG.KOTX.FW.A.0003.070803T2000Z-070804T0400Z/ /O.COR.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON NORTHEAST (ZONE 686)- 610 AM PDT FRI AUG 3 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND SUSTAINED WINDS GREATER THAN 15 MPH... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND SUSTAINED WINDS GREATER THAN 15 MPH. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY COLD FRONT WILL MOVE THROUGH EASTERN WASHINGTON AND NORTHERN IDAHO THIS MORNING BRINGING GUSTY WINDS TO THE REGION. BY AFTERNOON...SUSTAINED WINDS OF 15 MPH WITH GUSTS TO 30 MPH WILL BE COMMON FROM MOSES LAKE TO SPOKANE. NORTH OF SPOKANE...LIGHTER WINDS AND SLIGHTLY HIGHER HUMIDITIES WILL NOT REACH CRITICAL THRESHOLDS. THE COMBINATION OF THESE GUSTY WINDS...LOW HUMIDITIES...AND DRY FUELS WILL CONTRIBUTE TO CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING FOR SPOKANE AND THE UPPER COLUMBIA BASIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 031935 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 1235 PM PDT FRI AUG 3 2007 IDZ101-040400- /O.EXA.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- 1235 PM PDT FRI AUG 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A DRY COLD FRONT WILL CONTINUE TO PUSH THROUGH NORTH IDAHO THIS AFTERNOON AND EVENING BRINGING GUSTY WINDS TO THE REGION. SUSTAINED WINDS OF 15 MPH OR GREATER WILL COMBINE WITH RELATIVE HUMIDITY LEVELS OF 25 PERCENT OR LOWER POTENTIALLY RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS ARE EXPECTED OVER EXPOSED RIDGES AND OPEN LOCATIONS...MAINLY NORTH OF THE SILVER VALLEY. WIND SPEEDS AND RELATIVE HUMIDITY LEVELS WILL MODERATE TOWARD SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAZ673-686-040400- /O.CON.KOTX.FW.W.0005.070803T2100Z-070804T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON NORTHEAST (ZONE 686)- 1235 PM PDT FRI AUG 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A DRY COLD FRONT WILL CONTINUE TO PROGRESS OUT NORTHEAST WASHINGTON AND THE COLUMBIA BASIN THIS AFTERNOON. THE FRONTAL PASSAGE WILL BRING BREEZY AND DRY CONDITIONS TO THE DISTRICTS. SUSTAINED WINDS OF 15 MPH OR GREATER WILL COMBINE WITH LOW RELATIVE HUMIDITIES...POTENTIALLY RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL LIKELY COMBINE OVER THE WATERVILLE PLATEAU...EASTERN PORTIONS OF THE COLUMBIA BASIN...PALOUSE...SPOKANE AREA...AND INTO SOUTHERN PORTIONS OF STEVENS AND PEND OREILLE COUNTIES. THE EXTREME FIRE WEATHER CONDITIONS WILL MODERATE GRADUALLY TOWARD SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 031951 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 1251 PM PDT FRI AUG 3 2007 IDZ101-WAZ673-686-040400- /O.EXT.KOTX.FW.W.0005.070803T2000Z-070804T0400Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON NORTHEAST (ZONE 686)- 1251 PM PDT FRI AUG 3 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING BELOW 4000 FEET... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. A DRY COLD FRONT WILL CONTINUE TO PUSH OUT OF EASTERN WASHINGTON AND NORTH IDAHO THIS AFTERNOON AND AND EARLY THIS EVENING. THE FRONTAL PASSAGE WILL BRING BREEZY AND DRY CONDITIONS TO THE DISTRICTS. SUSTAINED WINDS OF 15 MPH OR GREATER WILL COMBINE WITH LOW RELATIVE HUMIDITIES...POTENTIALLY RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. THE STRONGEST WINDS AND LOWEST HUMIDITIES WILL LIKELY COMBINE OVER THE WATERVILLE PLATEAU...AS WELL OVER EASTERN PORTIONS OF THE COLUMBIA BASIN...PALOUSE...SPOKANE AREA...AND INTO THE IDAHO PANHANDLE...NORTH OF THE SILVER VALLEY. THE EXTREME FIRE WEATHER CONDITIONS WILL MODERATE GRADUALLY TOWARD SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 040359 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 859 PM PDT FRI AUG 3 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT... IDZ101-WAZ673-686-040500- /O.EXP.KOTX.FW.W.0005.000000T0000Z-070804T0400Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON NORTHEAST (ZONE 686)- 859 PM PDT FRI AUG 3 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING BELOW 4000 FEET... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE EAST WASHINGTON NORTHERN COLUMBIA BASIN...FOR NORTHEAST WASHINGTON...AND FOR THE NORTHERN AND CENTRAL IDAHO PANHANDLE. WINDS HAVE DECREASED WITH THE SETTING SUN THIS EVENING...AND RELATIVE HUMIDITY LEVELS WILL INCREASE OVERNIGHT AS TEMPERATURES FALL. FUELS REMAIN VERY DRY THROUGHOUT EASTERN WASHINGTON AND THE IDAHO PANHANDLE. EVEN THOUGH WINDS AND RELATIVE HUMIDITIES ARE NO LONGER AT CRITICAL LEVELS...BE VERY CAREFUL WITH OPEN FLAMES AND ALWAYS FOLLOW LOCAL BURNING RESTRICTIONS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Aug 3, 4:51 AM PDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 3, 4:51 AM PDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
451 AM PDT FRI AUG 3 2007
.SYNOPSIS...THE UPPER LEVEL TROUGH WHICH HAS SAT OFF THE COAST FOR
THE PAST WEEK WILL SHIFT INLAND THROUGH THE WEEKEND. THIS SHIFT
WILL PUSH A STRONG YET DRY COLD FRONT THROUGH THE INLAND
NORTHWEST TODAY...RESULTING IN BREEZY AND SLIGHTLY COOLER CONDITIONS.
THE COOLER WEATHER WILL LIKELY PERSIST THROUGH THE WEEKEND...WITH A
CHANCE OF THUNDERSTORMS RETURNING TO THE MOUNTAINS ON SATURDAY AND
SUNDAY.
&&
.DISCUSSION...
TODAY AND TONIGHT...FOCUS WILL BE ON THUNDER AND WIND. DRY FROPA
ACROSS ERN WA THIS MORNING WILL PRECEDE A MODERATELY STRONG UPPER
TROF NOW ALONG THE PAC NW COAST. SATELLITE AND MOSAIC RADAR LOOPS
SHOW ISOLATED SHRA/TSRA DEVELOPING ALONG AN AXIS FROM NE OREGON TO
SPOKANE AND S OF SANDPOINT. THIS PCPN...WHICH IS DEVELOPING ALONG
THE NRN EDGE OF A PLUME OF MOIST POTENTIAL INSTABILITY ALOFT ABOVE
750MB SHOULD PERSIST EARLY TODAY OVER SERN WA AND THE S HALF OF THE
ID PANHANDLE AS LG-SCALE FORCING FOR ASCENT ACTS ON THIS ELEVATED
INSTABILITY AS THE UPPER TROF MOVES INLAND. AS IT DOES...THE
AFOREMENTIONED PLUME OF INSTABILITY WILL LIKELY SHIFT E INTO SW MT BY
LATE MORNING AND END THE THREAT OF SHOWERS AND THUNDER. BY THIS
AFTERNOON...THE FRONT WILL HAVE PUSHED FAR ENUF E TO ALLOW MUCH OF
ERN WA TO COME UNDER THE INFLUENCE OF THE POST-FRONTAL DRY SLOT THAT
WILL WORK ITS WAY AROUND THE BASE OF THE TROF AND THEN NOSE INTO THE
COLUMBIA BASIN BEHIND THE DRY FRONT. GOOD NEWS IS THAT THERE WILL BE
QUITE A FEW SUNNY SKIES WITH THIS PATTERN. BAD NEWS IS THAT THIS
PATTERN ALSO FAVORS WINDY WX AND LOWER RH THAN WHAT ONE WOULD
NORMALLY EXPECT WITH A COLD-FRONT. THOUGH PATTERN RECOGNITION
SUPPORTS WINDY WX TODAY...GUIDANCE IS UNIMPRESSIVE AND RELATIVELY
WEAK WITH THE WINDS IS WANTS TO PRODUCE AT THE SFC BELOW THE LOW-
LEVEL JET WITHIN THE DRY-SLOT. FCST SOUNDINGS SHOW UNIDIRECTIONAL
FLOW THROUGH A DEEP LYR OFF THE SFC WHICH WILL AID IN THE MIXING
POTENTIAL LATER TODAY. RH VALUES SHOULD STILL BE LOW ENUF TO SATISFY
CRITICAL FIRE WX THRESHOLDS AS FAR AS WIND AND RH ARE CONCERNED...BUT
THE THREAT APPEARS MARGINAL ATTM FOR A WIDESPREAD OCCURRENCE. THE
FIRE WX WATCH WILL BE UPDATED A BIT LATER IN THE SHIFT. FOR THUNDER
THIS AFTERNOON...THE NOSE OF HIGHEST STABILITY WILL DRIVE FAR ENUF NE
INTO ERN WA AND N ID SO AS TO SHUNT THE BEST SFC-BASED INSTABILITY TO
THE SE OF MY CWA. THAT SAID...WEVE LEFT THUNDER OUT OF THE FCST FOR
THIS AFTERNOON AND EVENING. BZ
SATURDAY THROUGH THURSDAY...MODEL AGREEMENT WITH REGARD TO THE LONG-
WAVE PATTERN EVOLUTION THIS PERIOD IS FAIR...BUT THE SHORT-WAVE
PATTERN EVOLUTION STILL CONTAINS SOME UNCERTAINTY AND RUN-TO-RUN
INCONSISTENCY. A LONG-WAVE TROUGH IS PROJECTED TO BE SITUATED ALONG
THE PACIFIC COASTLINE AT THE START OF THE PERIOD...WITH ONE EMBEDDED
SHORT-WAVE TROUGH TRACKING EAST TOWARD CENTRAL CANADA AND THE
NORTHERN GREAT LAKES BY SUNDAY AND ANOTHER DIPPING SOUTH TOWARD
OREGON/CALIFORNIA. THE DIVERGENCE AND RUN-TO-RUN INCONSISTENCY
LINGERS IN THE SECOND WAVE...WITH SOME MODELS WANTING TO CUT THE
FEATURE OFF FROM THE MEAN FLOW AND KEEP IT NEAR THE OREGON/CALIFORNIA
COAST. OTHER RUNS KEEP THE TROUGH OPEN AND MORE PROGRESSIVE. EITHER
WAY...THE REGION DOES NOT APPEAR TO BE UNDER A RIDGE...THERE IS NO
STRONG SIGNAL OF SYNOPTIC FORCING. THERE ARE SOME MARGINALLY UNSTABLE
LAPSE RATES AND MARGINAL POTENTIAL INSTABILITY ACROSS THE NORTHERN
AND FAR SOUTHEAST MOUNTAIN ZONES SATURDAY AND SUNDAY...ESPECIALLY IN
THE AFTERNOON HOURS. THE MONDAY INTO THURSDAY THE BEST OF THAT
INSTABILITY SHIFTS TO MAINLY THE SOUTHEASTERN ZONES. WHILE MOISTURE
IS NOT TERRIBLY IMPRESSIVE...IT IS NOT ABSENT EITHER. OVERALL THERE
IS STILL NO STRONG CHANCE FOR PRECIPITATION...THUS ONLY SLIGHT
CHANCES FOR SHOWERS/THUNDER WILL CONTINUE IN THE MTNS THIS PERIOD.
TEMPERATURES ARE EXPECTED TO BE SLIGHTLY BELOW AVERAGE SATURDAY...
WITH A SLOW WARMING TREND THEREAFTER...BACK CLOSER TO AVERAGE OR
PERHAPS A COUPLE DEGREES ABOVE AVERAGE. OVERALL THERE IS NO STRONG
SIGNAL FOR ANY EXTREME TEMPERATURES. /JCOTE
&&
.AVIATION...
MID LEVEL INSTABILITY WILL CONTINUE TO PRODUCE SOME HIGH BASED
SHOWERS OVER SOUTHEAST WASHINGTON THROUGH THE CENTRAL IDAHO PANHANDLE
THROUGH 15Z. THERE IS A SMALL CHANCE OF SOME THUNDER EMBEDDED WITHIN
THESE WIDELY SCATTERED SHOWERS...BUT LIGHTNING STRIKES SHOULD BE FEW
AND FAR BETWEEN. GUSTY WINDS WILL DEVELOP BEHIND A DRY COLD FRONT
BY MIDDAY FOR ALL TAF SITES...THEN DECREASE STEADILY AFTER 04Z SAT.
THOUGH NOT EXPECTED TO BE WIDESPREAD...BLOWING DUST IS A POSSIBILITY
FROM EAST OF MOSES LAKE THROUGH SPOKANE AFTER 20Z. BZ
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 88 57 81 57 84 57 / 10 0 10 0 10 10
COEUR DALENE 89 56 81 55 84 55 / 10 0 10 0 10 10
PULLMAN 87 47 80 47 83 50 / 10 0 10 0 10 10
LEWISTON 94 61 88 61 91 61 / 10 0 10 0 10 10
COLVILLE 92 49 85 48 88 53 / 0 0 10 0 10 10
SANDPOINT 87 52 81 50 85 53 / 10 0 10 0 10 10
KELLOGG 88 58 79 56 84 56 / 10 10 10 0 10 10
MOSES LAKE 92 57 85 57 89 59 / 0 0 10 0 10 0
WENATCHEE 89 62 85 62 90 66 / 0 0 10 0 10 0
OMAK 92 60 86 60 91 60 / 0 0 10 0 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM 1 PM PDT THIS AFTERNOON THROUGH THIS
EVENING FOR NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101).
WA...FIRE WEATHER WATCH FROM 1 PM PDT THIS AFTERNOON THROUGH THIS
EVENING FOR EAST WASHINGTON NORTHEAST (ZONE 686)...EAST
WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673).
&&Hazardous weather outlook, Aug 2, 1:38 PM PDT, 16 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
138 PM PDT THU AUG 2 2007
IDZ001>004-WAZ033>037-044-032045-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW...
ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
PULLMAN...MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE...
COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE...
COULEE CITY...SPOKANE...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...WATERVILLE...MANSFIELD
138 PM PDT THU AUG 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR NORTH IDAHO PANHANDLE...COEUR D ALENE
AREA...IDAHO PALOUSE...CENTRAL PANHANDLE
MOUNTAINS...WASHINGTON PALOUSE...MOSES LAKE AREA...UPPER
COLUMBIA BASIN...SPOKANE AREA...NORTHEAST
MOUNTAINS...WATERVILLE PLATEAU
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEARFWOTX /WWUS86 KOTX/
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A DRY COLD FRONT WILL PASS THROUGH EASTERN WASHINGTON AND NORTH
IDAHO ON FRIDAY. THE FRONT IS EXPECTED TO BRING BREEZY CONDITIONS
TO THE REGION AS WELL AS LOW RELATIVE HUMIDITY LEVELS. THIS
COMBINATION WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.
IDZ026-027-WAZ031-032-038-041>043-032045-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-
INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT...
NEZPERCE...WINCHESTER...ANATONE...PEOLA...CLARKSTON...REPUBLIC...
INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP...
OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE
138 PM PDT THU AUG 2 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.Nearby
Red Flag Warnings in Idaho, 2007Red Flag Warnings in Washington, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.